# SDR SWAA075030

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 38,683 hours, 32,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6516352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT CARGO DOOR CUTOUT FWD FRAME CRACKED AT UPPER CORNER.  REPAIRED FRAME PER ACO.
